Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 48, NWS Norman, OK

August 31, 2020Canadian County, Oklahoma

NWS Norman, OK issued this flash flood warning at Aug 31, 2020, 11:26 PM CDT for Canadian County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2020, 11:26 PM CDT (04:26 UTC)
Expired
Sep 1, 2020, 2:21 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Canadian County, OK

The radar

The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 12:10 AM CDTFLASH FLOODEl Reno, OKWATER OVER SEVERAL ROADWAYS. VEHICLES STRANDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1092 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

068 
WGUS54 KOUN 010426
FFWOUN
OKC017-010730-
/O.NEW.KOUN.FF.W.0048.200901T0426Z-200901T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1126 PM CDT Mon Aug 31 2020

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Central Canadian County in central Oklahoma...

* Until 230 AM CDT.

* At 1126 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Western Oklahoma City, El Reno and Yukon.

This includes the following highways...
	Interstate 40 between mile markers 119 and 133.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3556 9799 3550 9813 3546 9813 3544 9800
      3545 9786 3548 9779 3553 9779

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

03
3 follow-up statements
178 
WGUS74 KOUN 010450
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1150 PM CDT Mon Aug 31 2020

OKC017-010730-
/O.CON.KOUN.FF.W.0048.000000T0000Z-200901T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-
1150 PM CDT Mon Aug 31 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT TUESDAY 
FOR CENTRAL CANADIAN COUNTY...

At 1150 PM CDT, trained weather spotters and broadcast media have 
reported flash flooding and heavy rainfall across the area. Numerous 
vehicles are stranded in high water. Fast moving water has been 
observed moving over several roadways. Between 4 and 5 inches of 
rain have fallen. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Trained spotters.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Western Oklahoma City, El Reno and Yukon.

This includes the following highways...
	Interstate 40 between mile markers 119 and 133.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3556 9799 3550 9813 3546 9813 3544 9800
      3545 9786 3548 9779 3553 9779

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

03
191 
WGUS74 KOUN 010624
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
124 AM CDT Tue Sep 1 2020

OKC017-010730-
/O.CON.KOUN.FF.W.0048.000000T0000Z-200901T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-
124 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT EARLY THIS 
MORNING FOR CENTRAL CANADIAN COUNTY...

At 124 AM CDT, although heavy rainfall has ended over the warned 
area, flash flooding continues in El Reno. Numerous roads are 
covered with flowing water, and several vehicles have been stranded. 
Between 4 and 5 inches of rain have fallen. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Western Oklahoma City, El Reno and Yukon.

This includes the following highways...
	Interstate 40 between mile markers 119 and 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3556 9799 3550 9813 3546 9813 3544 9800
      3545 9786 3548 9779 3553 9779

FLASH FLOOD...OBSERVED

$$

03
765 
WGUS74 KOUN 010721
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
221 AM CDT Tue Sep 1 2020

OKC017-010731-
/O.CAN.KOUN.FF.W.0048.000000T0000Z-200901T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canadian OK-
221 AM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING FOR CENTRAL CANADIAN COUNTY HAS BEEN REPLACED 
WITH A FLOOD WARNING...

Although heavy rainfall has ended, high standing water will remain 
present for a few more hours.

LAT...LON 3556 9799 3550 9813 3546 9813 3544 9800
      3545 9786 3548 9779 3553 9779

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 6:20 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Aug 31, 6:20 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
620 PM CDT Mon Aug 31 2020

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 209 PM CDT Mon Aug 31 2020

Currently, showers are ongoing along an east-west corridor in
central Oklahoma along a low to mid level moisture maxima. These
showers will likely continue to develop along the moisture axis,
with shower development beginning to extend through southwestern
Oklahoma into western north Texas.

This afternoon, a cold front will continue to move southward into
central Oklahoma. Thunderstorm development along this cold front is
likely through central and southwestern Oklahoma as well as western
north Texas, mainly after 4pm. With the models not having a good
handle on the ongoing showers (in particular with occurrence and
placement), observations and mesoanalysis will be important with
this event. Current CAMs runs as well as mesoscale analysis indicate
widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts.
Along with the cold front forcing, this should be sufficient for the
initial possible development of a couple supercells. All hazards are
possible with these storms: large hail, strong winds, heavy
rainfall, and a chance for a tornado or two.

There is a high uncertainty with the tornado potential, in
particular if the storms are able to become surface based. Ongoing
cloud cover across central Oklahoma has suppressed the temperatures
(upper 80s/low 90s), whereas in northern parts of central Oklahoma
where there have been clear skies, surface temperatures are warmer
in the mid 90s. In addition, surface winds are fairly weak ahead of
the front, and 0-1km shear has been fairly low (<10kts). These
parameters will need to be monitored as the cold front moves
southward.

Zwink

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 209 PM CDT Mon Aug 31 2020

Additional precipitation chances continue through Tuesday and
Wednesday as multiple mid level shortwaves continue to move through
the region. Models still diverge on the movement and path of the
upper level cyclone and trough that will approach the region
Wednesday into Thursday. The ECMWF solution still stalls the
cyclone, however it becomes stationary further east in western
Texas, which could result in additional rain through parts of
southern Oklahoma and western north Texas. The GFS remains
progressive, however the movement has slowed considerably, with the
cyclone not exiting the region until Friday. With these changes,
forecasted precipitation chances have increased through Friday, and
chances of precip have continued through Saturday.

With the high confidence in continual heavy rain in southern
Oklahoma, flooding will be an increasing concern for the region. A
flood watch will be issued for this area.

Zwink

&&

.AVIATION...
(00Z TAFS)
Issued at 616 PM CDT Mon Aug 31 2020

Poor flight conditions expected through Tue morning. Showers and
thunderstorms will continue on and off throughout the evening near
I-44. Then, after 09Z, some MVFR cigs will develop. Shower and
thunderstorms may also redevelop overnight for some of the
terminals. Winds will generally remain southerly for most
terminals but northerly for northern OK.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  84  69  82 /  50  80  70  70
Hobart OK         68  86  68  84 /  40  70  60  60
Wichita Falls TX  72  86  71  83 /  70  80  80  70
Gage OK           62  85  64  84 /  20  40  50  40
Ponca City OK     68  84  68  82 /  60  60  40  50
Durant OK         73  86  72  84 /  80  90  80  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052.

TX...Flood Watch through Thursday morning for TXZ086-089-090.

&&

SHORT TERM...50
LONG TERM....50
AVIATION...03
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1029 PM CDT Mon Aug 31 2020

OKZ004>048-050>052-TXZ083>090-020330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1029 PM CDT Mon Aug 31 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Thunderstorms will continue to develop overnight across portions
of central and southern Oklahoma, and portions of north Texas.
Some of these storms could become severe producing hail up to the
size of golf balls and wind gusts exceeding 65 mph. The threat of
severe weather could continue into the early morning hours.

In addition to the severe storms, heavy rainfall may also result
in flash flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
central and southern Oklahoma should prepare for severe weather
operations through 2 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Showers and thunderstorms will remain possible across at least
parts of the area throughout much of the week with the highest
chances Tuesday and Wednesday. Some strong to severe storms could
be possible but heavy rain that could lead to flooding in some
areas will also be a concern through at least the first half of
the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 31, 10:33 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1033 PM CDT Mon Aug 31 2020

OKZ024-010400-
Canadian OK-
1033 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Canadian County
Until 1100 PM CDT...

AT 1031 PM CDT, a strong thunderstorm was located 9 miles north of
Cogar, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
El Reno and Cedar Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3539 9820 3549 9825 3559 9796 3541 9790
TIME...MOT...LOC 0331Z 249DEG 14KT 3546 9818

BRB
Special weather statement, Aug 31, 10:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1036 PM CDT Mon Aug 31 2020

OKZ025-010400-
Oklahoma OK-
1036 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Oklahoma County
Until 1100 PM CDT...

AT 1034 PM CDT, a strong thunderstorm was located over western
Oklahoma City, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...

Locations impacted include...
Oklahoma City, Bethany, Warr Acres, The Village, Nichols Hills,
Woodlawn Park, The Capitol, Wiley Post Airport, Will Rogers Airport
and The Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3558 9750 3538 9749 3538 9767 3558 9767
TIME...MOT...LOC 0334Z 267DEG 14KT 3548 9767

BRB
Special weather statement, Aug 31, 10:45 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1045 PM CDT Mon Aug 31 2020

OKZ030-031-010415-
Pottawatomie OK-Seminole OK-
1045 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and
southwestern Seminole Counties Until 1115 PM CDT...

AT 1042 PM CDT, a strong thunderstorm was located near St. Louis,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Seminole, Maud, Bowlegs, St. Louis, Brooksville, Lima and Harjo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3503 9698 3521 9698 3525 9658 3498 9659
TIME...MOT...LOC 0342Z 270DEG 17KT 3510 9685

BRB
Special weather statement, Aug 31, 10:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1055 PM CDT Mon Aug 31 2020

OKZ017-018-024-010430-
Kingfisher OK-Canadian OK-Blaine OK-
1055 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northwestern Canadian and southeastern Blaine Counties Until 1130 PM
CDT...

AT 1052 PM CDT, a strong thunderstorm was located near Geary, moving
northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Geary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3571 9805 3555 9835 3561 9845 3583 9824
TIME...MOT...LOC 0352Z 231DEG 10KT 3561 9831

BRB
Special weather statement, Aug 31, 10:56 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1056 PM CDT Mon Aug 31 2020

OKZ024-010430-
Canadian OK-
1056 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR central Canadian County Until
1130 PM CDT...

AT 1055 PM CDT, a strong thunderstorm was located near El Reno,
moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
El Reno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3543 9810 3550 9815 3562 9793 3546 9785
TIME...MOT...LOC 0355Z 246DEG 15KT 3550 9804

BRB
Special weather statement, Aug 31, 11:00 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1100 PM CDT Mon Aug 31 2020

OKZ025-010430-
Oklahoma OK-
1100 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma County Until
1130 PM CDT...

AT 1057 PM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northern Oklahoma City, western Edmond, Bethany, Warr Acres, The
Village, Nichols Hills, Forest Park, Woodlawn Park, Lake Aluma, The
Capitol, Wiley Post Airport, The Fairgrounds and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3544 9754 3552 9767 3572 9753 3561 9734
TIME...MOT...LOC 0357Z 223DEG 10KT 3552 9757

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:00 PM CDTSpecial Weather StatementOUNMcClain15 min
Aug 31, 7:01 PM CDTSpecial Weather StatementOUNCanadian29 min
Aug 31, 7:02 PM CDTSpecial Weather StatementOUNNoble28 min
Aug 31, 7:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Aug 31, 7:30 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 7:31 PM CDTSevere Thunderstorm WarningOUNMcClain29 min
Aug 31, 7:34 PM CDTSpecial Weather StatementOUNNoble26 min
Aug 31, 7:41 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole49 min
Aug 31, 7:54 PM CDTSpecial Weather StatementOUNKay21 min
Aug 31, 8:00 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 8:04 PM CDTSpecial Weather StatementOUNCleveland26 min
Aug 31, 8:14 PM CDTSpecial Weather StatementOUNKay31 min
Aug 31, 8:17 PM CDTSpecial Weather StatementOUNGrady28 min
Aug 31, 8:21 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Aug 31, 8:23 PM CDTSpecial Weather StatementOUNGarfield22 min
Aug 31, 8:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Aug 31, 8:47 PM CDTSpecial Weather StatementOUNOklahoma43 min
Aug 31, 8:57 PM CDTSpecial Weather StatementOUNCleveland18 min
Aug 31, 9:05 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Aug 31, 9:15 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Aug 31, 9:16 PM CDTSpecial Weather StatementOUNTillman44 min
Aug 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie51 min
Aug 31, 9:38 PM CDTSpecial Weather StatementOUNCanadian37 min
Aug 31, 9:40 PM CDTSevere Thunderstorm WarningOUNCanadian35 min
Aug 31, 9:58 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 31, 10:13 PM CDTSevere Thunderstorm WarningOUNCanadian32 min
Aug 31, 10:15 PM CDTSevere Thunderstorm WarningOUNPottawatomie30 min
Aug 31, 10:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Aug 31, 10:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 31, 10:42 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
Aug 31, 10:45 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole30 min
Aug 31, 10:48 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Aug 31, 10:55 PM CDTSpecial Weather StatementOUNBlaine35 min
Aug 31, 10:56 PM CDTSpecial Weather StatementOUNCanadian34 min
Aug 31, 11:00 PM CDTSpecial Weather StatementOUNOklahoma30 min
Aug 31, 11:09 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Aug 31, 11:35 PM CDTSpecial Weather StatementOUNCanadian25 min
Sep 1, 12:06 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Sep 1, 12:14 AM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole31 min
Sep 1, 12:15 AM CDTSevere Thunderstorm WarningOUNHughes30 min
Sep 1, 12:17 AM CDTTornado WarningOUNHughes28 min
Sep 1, 12:32 AM CDTSpecial Weather StatementOUNPontotoc28 min
Sep 1, 12:38 AM CDTTornado WarningOUNHughes, Pontotoc, Seminole37 min
Sep 1, 12:41 AM CDTSpecial Weather StatementOUNCleveland34 min
Sep 1, 12:44 AM CDTTornado WarningOUNHughes31 min
Sep 1, 12:57 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
Sep 1, 1:29 AM CDTFlash Flood WarningOUNHughes3 hr
Sep 1, 2:21 AM CDTAreal Flood WarningOUNCanadian9 min
Sep 1, 2:44 AM CDTAreal Flood WarningOUNCanadian, Oklahoma3 hr
Sep 1, 2:49 AM CDTAreal Flood WarningOUNCanadian3 hr
Sep 1, 4:11 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Sep 1, 4:17 AM CDTAreal Flood WarningOUNHughes3 hr
Sep 1, 5:17 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma15 hr
Sep 1, 5:55 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
Sep 1, 6:00 AM CDTFlash Flood WarningOUNGarvin, Grady, McClain3 hr
Sep 1, 6:48 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Garvin, Johnston, Murray, Pontotoc3 hr
Sep 1, 7:42 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr
Sep 1, 8:07 AM CDTFlash Flood WarningOUNAtoka3 hr
Sep 1, 8:11 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Johnston, Love, Marshall3 hr
Sep 1, 8:17 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Sep 1, 8:34 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
Sep 1, 9:03 AM CDTFlash Flood WarningOUNLove3 hr
Sep 1, 9:50 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
Sep 1, 11:18 AM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
Sep 1, 11:20 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie22 hr
Sep 1, 2:59 PM CDTSpecial Weather StatementOUNHarper31 min
Sep 1, 4:03 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Stephens3 hr
Sep 1, 4:18 PM CDTSpecial Weather StatementOUNHarper27 min
Sep 1, 4:35 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Murray3 hr
Sep 1, 4:56 PM CDTSpecial Weather StatementOUNHarper34 min
Sep 1, 5:14 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward46 min
Sep 1, 5:59 PM CDTSpecial Weather StatementOUNWoodward31 min
Sep 1, 6:06 PM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.